# SDR DXTA2021030939130

- Difficulty date: March 7, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 4,365 hours, 2,884 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL STORAGE: DURING DESCENT FAINT SMELL OF FUEL WAS NOTICED IN CABIN FOR APPROXIMATELY 30 SEC THEN DISAPPEARED . UPON POST FLIGHT INSPECTION NOTICED FUEL ODOR COMING FROM LEFT BATTERY COMPARTMENT, NO LEAKS NOTED. "CORRECTIVE ACTION" REMOVED L/H WING MIDFLAP INBOARD ACTUATOR CAN WELD ASSEMBLY. REMOVED L/H WING INBOARD FLAP OUTBOARD ACTUATOR CAN WELD ASSEMBLY IAW CE-680A SRM 51-40-05.  FOUND WELD CANS INSTALLED INCORRECTLY RESULTING IN CONTACT WITH FLAP DRIVE JACK SCREWS. UPON REMOVAL OF WELD CANS FROM A/C FOUND CRACKS AT MOUNTING FLANGE WELDS ON WELD CAN ASSEMBLIES.  P/N OFF 6922622-1    S/N OFF NSN INSTALLED NEW LH MIDFLAP INBOARD AND OUTBOARD FLAP ACTUATOR CANS IAW CESSNA CE680A SRM 51-40-05.  P/N'S OFF AND ON - 6922622-1.
